Please use this identifier to cite or link to this item:
Title: Congestion control algorithm for message routing in structured peer-to-peer networks
Authors: Nguyen, Dinh Nghia
Nguyen, Hoai Son
Keywords: Peer-to-peer
Distributed hash
Issue Date: 2018
Series/Report no.: Journal of Computer Science and Cybernetics;Vol. 34, No. 02 .- P.145–159
Abstract: In structured peer-to-peer (P2P) networks, every node must perform message routing to deliver query messages to destination nodes. Therefore, they often have to process a large number of query messages quickly and efficiently. When the number of query messages sending to a node exceeds its routing capacity, a local congestion on the node occurs and reduces the information pro-cessing of the other nodes in the network. This paper proposes a congestion control algorithm for message routing in structured P2P networks by changing the routing table of nodes in the network to route the packet to the destination without going through congested nodes. The performance of the proposed the method has been evaluated and compared with the conventional Chord protocol. The result shows that our proposed method improves the query success rate significantly while minimizing the number of packets generated during congestion control process.
ISSN: 1813-9663
Appears in Collections:Tin học và Điều khiển học (Journal of Computer Science and Cybernetics)

Files in This Item:
File Description SizeFormat 
  Restricted Access
7.51 MBAdobe PDF
Your IP:

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.